# SDR CALA2013082690718

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,873 hours, 23,530 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1320A000001
- Part serial: 38
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR SYSTEM FAULT - COCKPIT TRIM VALVE DISPLAYED ON UP PER ECAM  SCREEN - COND. REPLACED TRIM AIR VALVE & OPERATIONS CHECKED GOOD.
